# SDR COEA2020021492811

- Difficulty date: December 9, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 28,037 hours, 29,993 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53373200200
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209669 NR 200321 HEAVY CHECK COE/MAJOR REPAIR: FORWARD FUSELAGE R/H UPPER SKIN PANEL INTERIOR SURFACE HAS LEVEL 2 CORROSION FWD OF FRAME 23 BETWEEN STRINGERS 8R-10R. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0111812_01...15731 ISSUE A, DATED 1/21/2020.
